# SDR DALA2025091506768

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,161 hours, 18,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC INSPECTION OF ALL FASTENER HOLES (5 EA) AT THE FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER ,FOUND 01 EA CRACK ON THE FASELAGE SKIN OF THE NO.4 FASTENER HOLE, THE CRACK LOCATIONED AT 2 O'CLOCK,THE LENGTH OF CRACK IS ABOUT 0.12 INCH,   THE CRACK FASTENER HOLE ON FUSELAGE SKIN AT THE FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER REPAIRED AS PER B767-400 SRM 53-10- 01-2R-1 REV 75.00 MAY-14-2025 (1193178)
